# SDR CA130808003

- Difficulty date: August 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 28,646 hours
- Engine: Pwa PT6A34
- System (JASC): 7314 · Engine Fuel Pump
- Part: Motor
- Part number: A4949
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED AN UNUSUAL BOOST PUMP NOISE AT START UP, SUSPECT INTERNAL GEAR FAILURE IN MOTOR.
